arrow
Volume 29, Number 5
Previous Issue Next Issue

Zhengfu Xu, Jinchao Xu, & Chi-Wang Shu

10.4208/jcm.1105-m3392

J. Comp. Math., 29 (2011), pp. 491-500.

Preview Full PDF 387 6058 Abstract

Guoliang Xu, Ming Li, Ajay Gopinath, & Chandrajit L. Bajaj

10.4208/jcm.1106-m3302

J. Comp. Math., 29 (2011), pp. 501-525.

Preview Full PDF 597 5824 Abstract

Jianguo Xin, Nailong Guo, & Wei Cai

10.4208/jcm.1103-m3464

J. Comp. Math., 29 (2011), pp. 526-542.

Preview Full PDF 686 5854 Abstract

Darko Volkov

10.4208/jcm.1106-m3406

J. Comp. Math., 29 (2011), pp. 543-573.

Preview Full PDF 567 5687 Abstract

Dongfang Li & Chengjian Zhang

10.4208/jcm.1107-m3433

J. Comp. Math., 29 (2011), pp. 574-588.

Preview Full PDF 378 5921 Abstract

Haifeng Niu & Danping Yang

10.4208/jcm.1103-m3514

J. Comp. Math., 29 (2011), pp. 589-604.

Preview Full PDF 363 5854 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard